# SDR DLL14953463

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Mach Feel Motor
- Part number: 4016608401
- Condition: Failed
- Location: Auto Flt Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE APPROX 14,000 FT AND 280 KTS MACH FEEL, 1 AND 2 LIGHTS FAILED.  LATER MACH TRIM 2 FAILED, RETURNED ATL.  REPLACED BOTH MACH FEEL MOTORS, OPERATION NORMAL.
